A symptotic properties of sums of upper records

Bose, Arup ; Gangopadhyay, Sreela ; Sarkar, Anish ; Sengupta, Arindam (2003) A symptotic properties of sums of upper records Extremes, 6 (2). pp. 147-164. ISSN 1386-1999

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/k7204303682227...

Related URL: http://dx.doi.org/10.1023/B:EXTR.0000025664.73186.19


Arnold and Villaseñor (1999) raised several questions for upper records, including characterizing all limit distributions of normalized partial sums of upper records. We provide some answers in the case when the distribution from which the samples are drawn is bounded above. When the distribution is not bounded above, we give sufficient conditions on the distribution for the properly normalized partial sums to converge to a standard normal distribution. We show that our conditions are general enough so that the examples provided by Arnold and Villaseñor (1999) are covered by our results.

Item Type:Article
Source:Copyright of this article belongs to Springer-Verlag.
Keywords:Sums of Records; Infinite Divisibility; Asymptotic Distribution
ID Code:5496
Deposited On:19 Oct 2010 12:07
Last Modified:19 Oct 2010 12:07

Repository Staff Only: item control page